# SDR HEEA0011995

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 117884141
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT DROPPED OFF LINE SEVERAL TIMES, WOULD NOT COME ON ONE TIME.
